I've been on Norvasc for about 4 months plus Karvea for about 2 years. BP is well controlled with these. I have suffered from chronic headaches for several years which have increased in intensity and frequency lately. My GP wants me to go off Norvasc and replace it with Inderal because a common side effect of Norvasc is headaches and Inderal is useful for treating headaches/migraines. This all sounds fine, however, my resting heart rate is usually in mid to high 50's. I understand neither Karvea nor Norvasc work on reducing the heart rate but Inderal will reduce it because it is a beta blocker. My concern is that my already reduced heart rate will be further reduced by the Inderal to too low a level. I should add I'm not a fit person so don't confuse me with elite athletes who can have quite low heart rates. Interested to hear from anyone with an opinion on this, particularly if you've been using Inderal for a while and what your resting heart rate is. Many thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.